# SDR SWAA2015091043710

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 60,423 hours, 48,032 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 65449913
- Part serial: 2843
- Condition: Faulty
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, A HYD QTY DROPPED SIGNIFICANTLY.  R & R MODULAR PACKAGE IAW MM.
